MAUDE Adverse Event Report: GUIDEZILLA; CATHETER, PERCUTANEOUS

GUIDEZILLA; CATHETER, PERCUTANEOUS
Model Number 1867
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The shaft, collar, and tip were microscopically and visually examined.There was blood present inside the device.Inspection of the device revealed that there was a partial shaft separation at the collar.The polytetrafluoroethylene (ptfe) was still attached and not separated inside the collar and shaft.There was damage to the end of the shaft separation and a slight kink just distal of the separation.There was only a slight kink present during analysis; however, it was most likely that the shaft got severely kinked at the collar/shaft transition, resulting in the partial separation of the shaft and the difficulty advancing.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2021.It was reported that the catheter was kinked.A guidezilla guide extension catheter was selected for use.During the procedure, it was noted that the catheter was kinked and could not be delivered into the lesion.The procedure was completed with another of the same device.No complications reported and patient was stable post procedure.However, device analysis revealed a shaft separation.

Brand Name
GUIDEZILLA
Common Device Name
CATHETER, PERCUTANEOUS
MDR Report Key12751828
Report Number2134265-2021-13496
Device Sequence Number19195985
Product Code DQY
UDI-Device Identifier08714729839859
UDI-Public08714729839859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2022
Device Model Number1867
Device Catalogue Number1867
Device Lot Number0026272976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient Weight59